MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE RF 2 PROBES, 50-S; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

STRYKER ENDOSCOPY-SAN JOSE RF 2 PROBES, 50-S; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number 0279351250
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the probe had continuous activation.
 
Additional Manufacturer Narrative
Alleged failure: serfas would not activate, then activated on it's own in the middle of the case while entering the patient's joint and on the mayo stand.The failure(s) identified in the investigation is consistent with the complaint record.The probable root cause/s could be a leak internally, which creates a short and a possibility would result in continuous activation.Due to the detachment of the suction tube to the suction shaft.Inadequate gluing operation on the suction tube and suction shaft.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.
 
Event or Problem Description
It was reported that the probe had continuous activation.

Brand Name
RF 2 PROBES, 50-S
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key8647088
Report Number0002936485-2019-00218
Device Sequence Number2087437
Product Code GEI
UDI-Device Identifier07613327056983
UDI-Public07613327056983
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K071859
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0279351250
Device Lot Number18199AE2
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/15/2019
Initial Date Received by Manufacturer 05/07/2019
Supplement Date Received by Manufacturer05/07/2019
Initial Report FDA Received Date05/28/2019
Supplement Report FDA Received Date08/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1